MathSciNet Relay Station
MathSciNet bibliographic data
MR954784 65N30 (76-08 76B15)
Lenoir, M.; Tounsi, A. The localized finite element method and its application to the two-dimensional sea-keeping problem. SIAM J. Numer. Anal. 25 (1988), no. 4, 729–752.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement